International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 497-501
A singular functional-differential equation
Department of Mathematics, University of Patras, Patras, Greece
Received 3 December 1981; Revised 11 February 1982
Copyright © 1982 P. D. Siafarikas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The representation of the Hardy-Lebesque space by means of the shift operator is used to prove an existence theorem for a singular functional-differential equation which yields, as a corollary, the well known theory of Frobenius for second order differential equations.